# SDR SIMA20230412005

- Difficulty date: April 12, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 20,874 hours, 13,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Cracked
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT STRIPS #1,4,9 AND 11 HAVE CRACKED PLASTICS REQUIRING REPLACEMENT.-C/A-COMPLETE:INSTALLED NEW PHOTOLUMINESCENT LIGHT STRIPS IAW EMB 175 AMM 33-50-21
